# SDR 99ZZZX1812

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N734ST
- Make and model: Cessna 172N
- Aircraft serial: 17269083
- Engine: Lyc O320H2AD
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transponder
- Condition: Failed
- Location: Encoder
- Component: Narco, AT50A
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TRANSPONDER TRANSMITTING A CONSTANT A2 CODE IN MODE C.  REPLACED DEFECTIVE INTEGRATED CIRCUIT U106 (PN 740190001).  NO RECOMMENDATIONS TO PREVENT RECURRENCE.
